# SDR HEEA064799

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOT WORKING WHEN IN GUARD.
